Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 2, NWS Green Bay, WI

April 9, 2013Marathon County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 9, 2013, 1:54 PM CDT for Marathon County, Wisconsin. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2013, 1:54 PM CDT (18:54 UTC)
Expired
Apr 9, 2013, 7:28 PM CDT
In force
6 hr
Issued by
NWS Green Bay, WI
Flood severity
Minor

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 138 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eau Claire River (East) at Kelly (KELW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05397500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WGUS43 KGRB 091854
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
154 PM CDT TUE APR 9 2013

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  EAU CLAIRE RIVER NEAR KELLY AFFECTING MARATHON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC073-100954-
/O.NEW.KGRB.FL.W.0002.130409T1854Z-000000T0000Z/
/KELW3.1.ER.130409T1534Z.130409T1800Z.000000T0000Z.NO/
154 PM CDT TUE APR 9 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAU CLAIRE RIVER NEAR KELLY.
* UNTIL FURTHER NOTICE.
* AT  1:00 PM TUESDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 7.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS MAINLY CONFINED TO
  LOWLAND AND AGRICULTURAL LAND.  WATER IS APPROACHING A HOME JUST 
  DOWNSTREAM.  

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
KELLY            7.0   5.0   7.95 01 PM 04/09   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
KELLY            7.95  01 PM 04/09       M      ..NOT AVAILABLE..

$$
PLH
1 follow-up statement
681 
WGUS83 KGRB 100028
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
728 PM CDT TUE APR 9 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  EAU CLAIRE RIVER NEAR KELLY IN MARATHON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ICE WAS PRODUCING FLUCTUATING RIVER LEVELS...THEREFORE A FLOOD ADVISORY 
REMAINS IN EFFECT THROUGH WEDNESDAY. STAY TUNED FOR FURTHER UPDATES. 

&&

WIC073-100058-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/KELW3.1.ER.130409T1534Z.130409T1800Z.000000T0000Z.NO/
728 PM CDT TUE APR 9 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EAU CLAIRE RIVER NEAR KELLY.
* AT 7:00 PM TUESDAY THE STAGE WAS 7.4 FEET AND FALLING...HOWEVER
  ICE WAS PRODUCING FLUCTUATING RIVER LEVELS.
* FLOOD STAGE IS 7.0 FEET. 
* AT 7.0 FEET...FLOODING IS CONFINED TO LOW LAND WOODED AREAS AND 
  AGRICULTURAL LAND.  A FLOOD ADVISORY REMAINS IN EFFECT THROUGH
  WEDNESDAY. 

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
KELLY            7.0   5.0   7.39 07 PM 04/09   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
KELLY            7.95  01 PM 04/09       M      ..NOT AVAILABLE..

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 9, 11:47 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 9, 11:47 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1147 AM CDT TUE APR 9 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 452 AM CDT TUE APR 9 2013

MESSY FORECAST PACKAGE...WITH MIXED PCPN EXPECTED THROUGH THE PERIOD.

UNCERTAINTY STILL TOO HIGH REGARDING PCPN AMOUNTS AND TYPES TO PUT
OUT ANY HEADLINES AT THIS TIME. PCPN WITH NEXT WAVE MOVING THROUGH
THE CENTRAL PLAINS IS NOW MOVING INTO SOUTHERN WI. SHOWERS...WITH
EMBEDDED THUNDER...WEAKEN AS THEY MOVE NORTH...REFORMING TO THE SOUTH
CLOSER TO FRONTAL BOUNDARY. MAIN CHANGE THIS PERIOD WAS TO SLOW
ADVANCE OF PCPN INTO REGION TODAY...REMAINING DRY INTO THE MORNING
HOURS. INCREASING BAROCLINICITY AND FGEN FOCUSED OVER SOUTHERN
HALF OF STATE POINT TO HIGHER QPF SOUTH OF HWY 29...WHICH STILL
CORRESPONDS TO FLOOD WATCH AREA. ENDED UP BACKING OFF SOME ON QPF
AMOUNTS MAINLY OVER FAR NORTH. SOUNDINGS SUGGEST DRY AIR FLOWING
INTO THE AREA OUT OF CANADIAN HIGH WILL SLOW ADVANCE/LIMIT PCPN
OVER THE REGION. AMOUNT OF DRY AIR ALSO TO AFFECT PCPN TYPE LATER
TONIGHT AS NEXT WAVE OF PCPN MOVES INTO REGION AROUND MIDNIGHT.
SOUNDINGS SUGGESTING MORE SLEET/WITH EVAPORATIVE COOLING
THOUGHTS/THAN FREEZING RAIN. ANOTHER QUESTION FOR HEADLINE IS
SURFACE TEMPERATURES. MAIN AREA OF CONCERN FOR FREEZING PCPN IS IN
SOUTHERN 2/3RDS OF THE CWA...THOUGH BEST PERFORMING GUIDANCE
SUGGEST TEMPS WILL LINGER AT OR JUST ABOVE FREEZING TONIGHT.
ROADWAY SURFACES ALSO RUNNING A BIT ABOVE FREEZING...HENCE
ACCUMULATIONS WILL LIKELY BE LIMITED.

WILL REISSUE SPS TO HIGHLIGHT WINTRY MIX AND LET NEXT SHIFT ISSUE
HEADLINE FOR TONIGHT IF NEEDED.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 452 AM CDT TUE APR 9 2013

UPR RDGS OVER THE ERN PACIFIC AND WRN ATLANTIC WL
KEEP A BROAD UPR TROF ACROSS THE CONUS DURING THE EXTENDED PERIOD.
THIS PATTERN WL BRING COOL/UNSETTLED WEATHER TO NE WI UNTIL FURTHER
NOTICE WITH A POTENTIAL FOR SIGNIFICANT PCPN AMOUNTS. DIFFICULT
PART OF THE FCST WL BE PCPN TYPE AS COOL CANADIAN AIR MASS WL
BRING A MIX OF TYPES TO NE WI INCLUDING SNOW ACCUMULATION.

WHILE OPERATIONAL MDLS GENERALLY AGREE ON BRINGING THE CLOSED UPR
LOW ACROSS THE CNTRL PLAINS AND THE SFC LOW LIFTING NE TOWARD NW
INDIANA WED NGT...THE EXACT THERMAL FIELDS DIFFER JUST ENUF TO
MAKE PCPN TYPE A NIGHTMARE. TIGHT BAROCLINIC ZONE REMAINS IN PLACE
WITH ARCTIC HI OVER CNTRL ONTARIO SENDING COOLER AIR INTO NE WI.
STRONG FRONTOGENETICAL FORCING SIGNAL COUPLED WITH THE RIGHT
ENTRANCE REGION OF THE UPR JET IN PLACE OVER THE REGION FOR
ADDITIONAL LIFT WL BRING A GOOD SWATH OF PCPN TO THE AREA
ESPECIALLY ACROSS CNTRL/E-CNTRL WI. NRN WI APPEARS COLD ENUF SUCH
THAT ANY PCPN WOULD FALL AS ALL SNOW WITH ACCUMULATIONS OF AN INCH
OR TWO. FCST SOUNDINGS FOR CNTRL/E-CNTRL WI INDICATE A SLEET/SNOW
MIX GENERALLY ALONG THE HWY 29 CORRIDOR WITH AN INCREASING CHC OF
FREEZING RAIN FARTHER SOUTH. ICING POTENTIAL IS BECOMIG A CONCERN
ESPECIALLY OVER CNTRL WI WHERE SFC TEMPS TO BE BELOW FREEZING. TOO
EARLY YET FOR A HEADLINE...BUT ANTICIPATE AT LEAST A WINTER WEATHER
ADVY WL EVENTUALLY BE NEEDED.

AS THE CLOSED UPR LOW PUSHES ACROSS THE MIDWEST AND THE SFC LOW
TRACKS TOWARD LK ERIE/NRN OHIO ON THU...THE INFLUX OF COOLER AIR
WL GRADUALLY WIN OUT WITH THE PCPN BECOME MORE SNOW WITH TIME OVER
CNTRL/E-CNTRL WI. HAVE KEPT A MIX POTENTIAL FOR CNTRL/E-CNTRL WI
FOR NOW WITH MINOR SNOW ACCUMULATIONS BY EVENING. MEANWHILE...NRN
WI TO CONT WITH ALL SNOW AND WITH ADDITIONAL SHORTWAVES ROTATING
AROUND THE UPR LOW...A BROAD 2 TO 5 INCHES OF ACCUMULATION IS
POSSIBLE. DO NOT SEE TEMPS MOVING UP TOO MUCH ON THU WITH MOST OF
THE FCST AREA ONLY REACHING THE LWR TO MID 30S (ALMOST 20 DEGS
BELOW NORMAL).

EXPECT AT LEAST LIGHT SNOW TO CARRY THRU THU NGT AS THE UPR LOW
CONTS TO DRIFT E-NE INTO THE GREAT LAKES. MAY NEED TO RAISE POPS
UP SOME MORE AND THERE IS A POTENTIAL FOR SEEING AN ADDITIONAL 2
TO 3 INCHES OF ACCUMULATION. FOR THE ENTIRE EVENT...NRN WI COULD
END UP WITH A 5 TO 9 INCH SNOW EVENT. COLD/CYCLONIC FLOW TO REMAIN
OVER THE GREAT LAKES REGION ON FRI...THEREFORE EXPECT AT LEAST SCT
SNOW SHWRS TO LINGER THRU MUCH OF THE DAY. NOT ANTICIPATING MUCH
IN THE WAY OF ADDITIONAL ACCUMULATION...BUT CANNOT RULE OUT A
COUPLE TENTHS OF AN INCH SOMEWHERE OVER THE FCST AREA. ANOTHER RAW
DAY ON TAP AS WELL WITH MAX TEMPS ONLY A FEW DEGS WARMER THAN THU.

SYSTEM SHOULD FINALLY PULL FAR ENUF AWAY AND WEAKEN ENUF IN THE
PROCESS TO NOT MENTION ANY PCPN IN THE FCST STARTING FRI NGT. A
WEAK AREA OF HI PRES IS THEN PROGGED TO MOVE ACROSS THE WRN GREAT
LAKES ON SAT AND PROVIDE FOR A MIX OF SUN AND CLOUDS ALONG WITH
SLIGHTLY MILDER TEMPS. EVEN WITH SOME SUNSHINE...DO NOT LOOK FOR
TEMPS TO APPROACH NORMAL AS SAT'S READINGS ONLY REACH THE UPR 30S
TO LWR 40S.

BREAK IN THE PCPN CHCS TO BE SHORT-LIVED AS THE NEXT SYSTEM RACES
ACROSS THE ROCKIES SAT NGT AND THE PLAINS ON SUNDAY. AS IS USUALLY
THE CASE...MDLS HAVE TIMING ISSUES WITH THE GFS ALREADY BRINGING
PCPN INTO NE WI BY 06Z SUNDAY WHEREAS THE ECMWF WAITS TIL 12Z
SUNDAY AND THE GEM IS EVEN SLOWER. GENERALLY FOLLOWED A COMPROMISE
SOLUTION FOR NOW WHICH ENDED UP CLOSE TO THE ECMWF. A SURGE OF WAA
AHEAD OF THIS SYSTEM WOULD HAVE MOST OF THE PCPN SUNDAY FALL AS
ALL RAIN DUE TO TEMPS WARMING INTO THE MID TO UPR 40S. PCPN CHCS
WOULD CONT THRU SUNDAY NGT AS THE SYSTEM LIFTS E-EN THRU THE UPR
MS VALLEY TOWARD NRN SECTIONS OF THE GREAT LAKES. AS THE NXT
SYSTEM DROPS INTO THE WRN CONUS EARLY NEXT WEEK...MEAN FLOW TO
TURN MORE W-SW WHICH WOULD KEEP AN ACTIVE WEATHER PATTERN GOING...
BUT AT LEAST TRY TO BRING MILDER TEMPS TOWARD WI.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1140 AM CDT TUE APR 9 2013

FIRST WAVE OF RAIN MOVING ACROSS THE AREA LATE THIS MORNING AND
WILL CONTINUE INTO THE AFTERNOON HOURS. THERE SHOULD BE A LULL
IN THE HEAVIER PRECIP LATE THIS AFTERNOON AND EARLY THIS EVENING
AND JUST MAY BE SOME DRIZZLE BEFORE NEXT WAVE APPROACHES LATER
TONIGHT. COLDER AIR ADVECTING IN FROM THE NORTH WILL CREATE HEADACHES
FOR PRECIPITATION TYPE. ALSO NEED TO CONTEMPLATE AIR AND ROAD
SURFACES FOR ANY SIGNIFICANT ISSUES WE RESPECT TO SLEET/SNOW/
FREEZING RAIN. ACROSS THE NORTH...IT SHOULD TURN COLD ENOUGH LATER
TONIGHT FOR SOME SNOW/SLEET NORTH OF A TOMAHAWK TO WAUSAUKEE LINE.
JUST TO THE SOUTH...IT SHOULD BE A MIX OF RAIN...SLEET AND FREEZING
RAIN NORTH AND WEST OF THE FOX VALLEY. DID INCLUDE FREEZING RAIN
IN THE KAUW/KCWA TAFS LATE TONIGHT AND EARLY WEDNESDAY MORNING.
ADDED SLEET TO THE FORECAST AT KGRB/KATW LATE TONIGHT AND
WEDNESDAY. IFR/MVFR CIGS WILL CONTINUE THROUGH THE PERIOD. EXPECT
GUSTY NORTHEAST WINDS THROUGH THE PERIOD OF 15 TO 25 KNOTS. COULD
BE A FEW GUSTS OF 30 TO 35 AT KGRB DUE TO FUNNELING EFFECTS DOWN
THE BAY. FOR THE 18Z TAFS...PUT MY PROBABILITY OF PRECIP TYPES
AT EACH LOCATION...BUT COULD CHANGE SOME WITH THE NEXT FORECAST
PACKAGE DEPENDING ON HOW THINGS SET UP.

&&

.HYDROLOGY...
ISSUED AT 452 AM CDT TUE APR 9 2013

MOST OF THE RIVERS IN CENTRAL AND EAST CENTRAL
WISCONSIN CONT TO RISE DUE TO THE RECENT SNOWMELT AND NEW
RAINFALL...WITH SEVERAL RIVERS APPROACHING FLOOD STAGE. ADDITIONAL
RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE EXPECTED OVER THE NEXT
COUPLE DAYS...WHICH WOULD ALLOW RIVERS TO LIKELY RISE ABOVE FLOOD
STAGE...LEADING TO MINOR FLOODING. AN AREAL FLOOD WATCH REMAINS IN
EFFECT THROUGH THURSDAY EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY EVENING FOR WIZ030-031-035>040-045-
048>050-074.
&&

SHORT TERM.....TE
LONG TERM......KALLAS
AVIATION.......ECKBERG
HYDROLOGY......KALLAS
Hazardous weather outlook, Apr 9, 10:48 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1048 AM CDT TUE APR 9 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101600-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1048 AM CDT TUE APR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF HIGHWAY 29 THIS
AFTERNOON. SEVERE WEATHER IS NOT EXPECTED.

A WINTRY MIX OF WEATHER IS EXPECTED TONIGHT OVER MUCH OF CENTRAL
AND NORTHERN WISCONSIN...PRODUCING SLIPPERY CONDITIONS ON AREA
ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WINTRY WEATHER WILL CONTINUE OVER PARTS OF WISCONSIN WEDNESDAY
THROUGH THURSDAY NIGHT. SOME ICE ACCUMULATIONS ARE POSSIBLE ACROSS
PARTS OF NORTH CENTRAL...CENTRAL AND NORTHEAST WISCONSIN ON
WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT AND THURSDAY
MORNING. ACCUMULATING SNOW IS LIKELY ACROSS NORTHERN WISCONSIN ON
THURSDAY AND THURSDAY NIGHT. PERSONS WITH TRAVEL PLANS SHOULD KEEP
ABREAST OF THE LATEST FORECASTS AND STATEMENTS CONCERNING THIS
DEVELOPING STORM.

RUNOFF FROM SNOW MELT AND WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2
INCHES...WILL CAUSE SOME RIVERS TO RISE TO ABOVE FLOOD STAGE IN
CENTRAL AND EAST CENTRAL WISCONSIN THIS WEEK. A FLOOD WATCH HAS
BEEN ISSUED FOR THIS REGION THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD ANY ICE OR SNOW ACCUMULATIONS
OR RAINFALL AMOUNTS OVER A HALF INCH TO THE NATIONAL WEATHER SERVICE
OFFICE IN GREEN BAY.

LMZ521-522-541>543-101600-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1048 AM CDT TUE APR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

INCREASING NORTHEAST WINDS ARE EXPECTED THIS AFTERNOON INTO TONIGHT.
A FEW GUSTS COULD APPROACH GALE FORCE ON THE SOUTHERN END OF THE BAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY THROUGH
FRIDAY. GALE FORCE GUSTS ARE LIKELY LATE WEDNESDAY NIGHT INTO
THURSDAY.

TSK/RE

In the hours before

Special weather statement, Apr 9, 10:40 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1040 AM CDT TUE APR 9 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1040 AM CDT TUE APR 9 2013

...WINTRY MIX OF WEATHER EXPECTED TONIGHT THROUGH THURSDAY
NIGHT...

LOW PRESSURE SLOWLY APPROACHING FROM THE PLAINS...WILL BRING
SEVERAL PERIODS OF PRECIPITATION TO THE REGION THROUGH THURSDAY
NIGHT. DURING THIS SAME PERIOD...A LARGE ARCTIC HIGH PRESSURE
SYSTEM TO OUR NORTH WILL FEED COLD AIR INTO CENTRAL AND NORTHERN
WISCONSIN. MIXED PRECIPITATION IS EXPECTED TONIGHT INTO
THURSDAY...WITH MAINLY SNOW LATE THURSDAY INTO THURSDAY NIGHT.
SOME ICE ACCUMULATIONS ARE POSSIBLE OVER PARTS OF NORTH
CENTRAL...CENTRAL AND NORTHEAST WISCONSIN TONIGHT INTO WEDNESDAY
MORNING...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING.
ACCUMULATING SNOW IS EXPECTED OVER NORTHERN WISCONSIN...ESPECIALLY
THURSDAY AFTERNOON AND THURSDAY NIGHT. SNOW ACCUMULATIONS SHOULD
BE FAIRLY LIGHT ACROSS MUCH OF CENTRAL AND EAST CENTRAL WISCONSIN...
BUT PARTS OF NORTHERN WISCONSIN MAY RECEIVE 4 TO 6 INCHES LATE
THURSDAY INTO THURSDAY NIGHT.

PERSONS WITH TRAVEL PLANS ACROSS WISCONSIN THIS WEEK SHOULD
ANTICIPATE POTENTIALLY HAZARDOUS DRIVING CONDITIONS. BE SURE TO
MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL
WEATHER SERVICE CONCERNING THIS DEVELOPING SPRING STORM.

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:32 PM CDTRiver Flood WarningGRBManitowoc6 days

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.